MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY NDL 25 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJECT SAFETY NDL 25 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1182510
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported faulty safety device (multiple needle sticks).
 
Additional Manufacturer Narrative
Correction made to the verbiage in section b5.
 
Event or Problem Description
The customer reported a faulty safety device.Additional information received on 06nov2023 stated that when you went to close the safety clip it either bent the needle or the clip did not click into place leaving the needle exposed resulting in a needle stick.Blood work was done on the patient and employee involved per their protocol.
 
Additional Manufacturer Narrative
Added additional information to section b5 and updated the health effect - impact code.
 
Event or Problem Description
The customer reported faulty safety device (multiple needle sticks).Additional information received on 06nov2023 stated that they cannot say an exact number but the product was cheaply made so when you went to close the safety clip it either bent the needle or the clip did not click into place leaving the needle exposed.They had two needle sticks.Blood work was done on the patient and employee involved per their protocol.
 
Additional Manufacturer Narrative
This report was filed in error.Cardinal health is not the legal manufacturer of this this device.The legal manufacturer is sol millennium med inc.The manufacturer has been notified of the event.

Brand Name
MONOJECT SAFETY NDL 25 X 1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18016562
Report Number1282497-2023-10802
Device Sequence Number7582062
Product Code FMI
UDI-Device Identifier10884521544680
UDI-Public10884521544680
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182510
Device Catalogue Number1182510
Device Lot Number02112003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2023
09/14/2023
09/14/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/15/2023
11/30/2023
01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown